MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE

MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE
Catalog Number DYND70318
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the cap of the gastrostomy tube does not stay secure resulting in leaking during patient use onto patient's abdomen.It is unknown how the tubes are stored at the facility.The tube was reportedly in place for approximately one month prior to cap not securing.The reported cap not securing did require the tube to be replaced without incident.No injury was reported.No additional information is available.A sample is not available for evaluation however, due to the reported incident and subsequent need for intervention, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Gastrostomy tube cap does not secure during patient use.

Common Device Name
TUBE,GASTROSTOMY,18FR,3-PORT,WHITE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7229351
Report Number1417592-2018-00005
Device Sequence Number11059058
Product Code KNT
UDI-Device Identifier10080196837908
UDI-Public10080196837908
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Catalogue NumberDYND70318
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight59